Ask an expert
Question

11 Jul 2005

urgent advise needed
Hi
I had a dnc done 4 weeks ago my gynea told me the lining around my uterus was thick and that was causing me not to fall pregnant though he put me on something to thin this out -i do want a child my doc has now put me on postoval -i need to know can i fall pregnant while on this hormone tablet as it is a hormone tablet and not a contraceptive that is what he told me -i need to know can i fall pregnant on the postoval or what .
Answer 341 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Postoval will not stop you from falling pregnant.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.